# SDR AALA20002024

- Difficulty date: November 27, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N859AA
- Make and model: Boeing 727223
- Aircraft serial: 21086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERTICAL BEAM 36.83 AT STATION 1183 CRACKED OUTBOARD FLANGE.  STOPPED DRILLED CRACK AND INSTALLED REPAIR ANGLES ON BEAM PER SERVICE BULLETIN 727-53-0192 REV 1 MAY 30, 91.  (M)
